MAUDE Adverse Event Report: IMAGER II ANGIOGRAPHIC CATHETER; CATHETER, INTRAVASCULAR, DIAGNOSTIC

IMAGER II ANGIOGRAPHIC CATHETER; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number 38260
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/14/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the tip was broken.An imager ii angiographic catheter was selected for use in a mesenteric angiogram with intervention.During preparation, the catheter was opened to the sterile field and was flushed with heparinized saline.A tug on the tip with minimal pressure pulled the tip off of the catheter body before insertion into the patient.The procedure was completed with a non-boston scientific catheter.No patient complications were reported.
 
Additional Manufacturer Narrative
Device eval by manufacturer: returned product consisted of an imager diagnostic catheter in the sterile pouch.The device was examined for damage or any irregularities.The device showed multiple areas of bends due to the packaging being folded up by the customer site for return analysis.The device had multiple bends from shipping.It was noticed inside of the sterile pouch that the tip was separated from the shaft.The catheter shaft and tip were removed from the packaging and the length of the broken tip was approximately 3cm long.Inspection of the remainder of the device, apart from the observed damage revealed no damage or irregularities.The complaint was confirmed for kinks and a broken tip.
 
Event or Problem Description

Brand Name
IMAGER II ANGIOGRAPHIC CATHETER
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
MDR Report Key11793913
Report Number2134265-2021-05690
Device Sequence Number19813766
Product Code DQO
UDI-Device Identifier08714729356004
UDI-Public08714729356004
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K120893
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/05/2021
Device Model Number38260
Device Catalogue Number38260
Device Lot Number0000142078
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/28/2021
Initial Date Received by Manufacturer 04/14/2021
Supplement Date Received by Manufacturer05/26/2021
Initial Report FDA Received Date05/07/2021
Supplement Report FDA Received Date06/17/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/05/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1